Rate the Article: Coincidence and Fixed Point Theorem in 2-Metric Spaces, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 115 | Views: 376 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 4 Issue 9, September 2015 | Rating: 6.7 / 10


Coincidence and Fixed Point Theorem in 2-Metric Spaces

Raghu Nandan Patel, Damyanti Patel


Abstract: In this Paper, we have prove coincidence and fixed point theorem in 2-metric space. The result in this paper are extend, generalized the Parsai V. and Singh B. [8], Fisher [1], Pathak [10].


Keywords: Metric Space, 2-Metric Space, Coincidence Point Theorem, Fixed Point Theorem


Edition: Volume 4 Issue 9, September 2015,


Pages: 1425 - 1428



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top